# SDR MALA976092

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Sensor
- Condition: Dirty
- Location: Rt Tailpipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT TAILPIPE HOT LIGHT CAME ON.  MAINTENANCE CLEANED AND RESEALED TAILPIPE SENSORS, OPS CHECKS GOOD.
